My other meds are Apixaban 5..Mg twice day / bisoprolol 5 mg once day / ferrous fumarate 322 once day/ gabapentin 100mg 2xday / metformin 500mg 2xday / omeprazole 20mg once day/ ramipril 2. 5 once day. Insulin Lantus at night / Novorapid insulin 3x day. I take the mirtazapine 5 hours after my other medicines except for the insulin Lantas which is taken about the same time 9pm. I get awful restlessness after taking mirtazapine last night my arms and legs were lashing out and I couldn't settle I was in and out of bed, in the chair,then tried sitting on edge bed. It was involuntarily although I knew it was happening. I felt better when my feet were on the ground but it was very frightening. Any ideas please?
I have just started 15mg mirtazapine which I take 30 mins before bed?
- 11 Nov 2017 by Madgranny2
- 11 November 2017
- depression, anxiety, deep vein thrombosis (dvt), insomnia, pain, mirtazapine, iron deficiency anemia
Added 11 Nov 2017:
I am taking Vit D and Multi Vit B. Just a thought, perhaps increased Seretonin?
Hi, Madgranny! This is likely a rare side effect of mirtazapine that should be reported to your doctor. But the good news is that side effects like these usually resolve in just a few days to a week or two. Your doctor may also advise a decrease in dosage for a short time so that your metabolism has an easier time adjusting to the medication.
Best regards, Wildcat
Rare (0.01% to 0.1%): Syncope, migraine, ataxia, dyskinesia, extrapyramidal syndrome, coordination abnormal, dysarthria, dystonia, REFLEXES INCREASED, RESTLESS LEGS, AKATHISIA (psychomotor restlessness)"
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2012 • 1 answer
Posted 28 Jun 2013 • 2 answers
Posted 30 Nov 2014 • 3 answers
Posted 14 Feb 2015 • 1 answer
Deep Vein Thrombosis (DVT) - Are there any support groups that you could refer me to? I've just been
Posted 22 Feb 2015 • 3 answers